Doctor insights on:
Does Gatorade Cause Stomach Problems
Yes: Some of the attributes of anxiety include physical complaints, which can include some nausea, bloating, a butterfly feeling, loose stool, etc. A primary doctor can help you figure out how to handle this stress and whether these other complaints are part of the anxiety. Read moreSee 1 more doctor answer
Sir iam 20 twenty years old. I have 55kg weight. I have a pain in back and stomach problems please tell me the cause?
Can't tell you the: Cause with the available ifnormation. Consider medical evaluation. Read more
My boyfriend frequently gets stomach upsets and stomach problems & was told to check on his gallbladder;could this be the cause of his stomach issues?
Medical eval needed: Many things can cause stomach issues, and I suppose gall bladder is only one. Referral to a gastroenterologist or internal medicine doctor would seem to be needed to beging a systematic approach to diagnosis rather than a shot in the dark. This is likely to help - best of luck! Read more
Anxiety may: Cause GI symptoms.Get a more detailed answer ›
Yes: Post-nasal drip from viruses, allergies, and bacterial sinusitis can go down the back of the throat and cause frequent throat clearing, cough, bad breath, and nausea when it goes into the stomach. Sometimes acid-reducers can help but the best approach is to target the drip with saline rinses, steroid sprays, and antihistamines. With continued symptoms, evaluation by an allergist or ENT can help. Read moreSee 1 more doctor answer
Dipping Tobacco Bad: Saliva leaches the nicotine out of the "dipping" tobacco & decreases blood flow to the oral, esphogeal & stomach mucous membranes. This mucosa becomes more permeable to the 200+ cancer producing chemicals in tobacco. If you drink alcohol, the alcohol it extracts the chemicals enhancing their penetration into the mucosa. Stop if you can, or get help to stop. Read more
Sinus and stomach: Hello. You pose an interesting question. If there is excessive PND and this is being swallowed a gastritis could occur causing nausea and pain. The lymph nodes in the neck and abdomen are sometimes activated with an infection such as a sinusitis. This is called mesenteric adenitis. Finally gerd can trigger nasal and sinus inflammation thus linking the sinuses and stomach. Hope this helps. Read more
Start with testing: Simple blood tests can confirm or exclude gluten sensitivity. If the findings are negative, you can stop there and explore other possibilities. If positive, there is much variability in the problem and further tests may be needed to help management. Since other important disorders can be found in gluten sensitive patients, self diagnosis by avoiding gluten should not be considered safe. Read more
Yes: Don't know what particular problems you may be referring to, but the answer is complicated and best left by saying "Yes". Be more specific in your followup question and perhaps can help more. Read more
SORBITOL SIDE EFFECT: Yes it may be, sorbitol is notorious for causing frequent bowel moments and IBS like symptoms. If symptoms resolve after stopping that is a good thing. You should still followup with your doctor and get baseline colonoscopy. If you have symptoms above your navel an endoscopy may be warranted, especially if symptoms persist off sorbitol. Read more
Pls can u advice of a name of alternative OCD medication that doesn't cause stomach problems? And for how long should it be taken, thanks
Ocd: Luvox-cr is an option, if ok by your doc. Read more
Is there any OCD medication that doesn't cause stomach problems? And for how long its generally needed please?, is it a recurrent problem?
Yes: Yes, there are many treatment options for ocd, both medication that is well tolerated and therapy (cbt). There is no known cure so symptoms do recur if the medication is discontinued. Read more
I think I might have osteoporosis I'm on naproxen but I read that it causes stomach problems what if I'm always having stomach pains as well?
Possible Side Effect: Naproxen can definitely result in stomach pain if taken for a long period of time as it results in GI ulcers. Would discuss with your pcp or GI specialist to determine if there are other causes for stomach pain. Otherwise discontinue the Naproxen and you may require an endoscopic evaluation of the stomach to confirm ulcers. At the very least take a ppi or food with naproxen. Read moreSee 1 more doctor answer
- Talk to a doctor online
- Does gatorade cause anxiety?
- Is gatorade good for an upset stomach?
- Stds that cause stomach problems
- Does gatorade have sodium?
- Do gatorade causes impotence?
- Gatorade causing insomnia
- Gatorade causes kidney stones
- Will gatorade cause a heart attack
- Can gatorade cause stomach issues?